# SDR SWIA200210711

- Difficulty date: March 5, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 6,633 hours, 6,526 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE POST MAP LIGHT WAS SPARKING WITH AN ASSOCIATED ELECTRICAL FIRE SMELL WHEN LIGHT WAS MANIPULATED.  IF THE LIGHT CASING WAS NOT MOVED, NO NOTED ABNORMALITIES.  FOUND SWITCH TO BE LOOSE AND TIGHTENED THE JAM NUT ON THE SWITCH TO RESTORE IT TO NORMAL OPERATION.
